# SDR AWXA200300814

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 9,458 hours, 3,743 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: D95401005000AC
- Condition: Arced
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

FLT 0002 -AT CRUISE RECEIVED MASTER CAUTION AND ECAM MSG FOR BLUE HYD SYS LOW PRESS, NOSE WHEEL STEERING (NWS), AVIONICS VENT FAULT, PRIMARY FLT DISPLAY (PFD), NAV DISPLAY (ND), FREQ CNTRL UNIT (FCU), GEN NR 1, BTRY NR 2, CABIN LIGHTS. DECLARED EMER AND DIVERTED, MAINT FOUND AVIONICS VENT BLWR FAN CB (AD10) TRIPPED, RESET, PERFORMED AMM TASK 21-26-00-71-001, AVIONICS EQUIP VENT TEST WAS GOOD. UPON ENGINE START THE CAPT PFD, ND, AND FCU CYCLED ON THEN OFF SEVERAL TIMES, AND ECAM MSG RETURNED FOR BLUE HYD SYS LOW PRESS AND NWS; MEL 24-20-01, COND. 2, "NR 1 IDG INOP". MAINT FOUND IDG FEEDER CBL PIN "C" WITH ARC DAMAGE. REMOVED AND REPLACED IDG FEEDER CABLES (400VCI) IAW 24-21-43, PG. 401, OPS CHECK WAS GOOD.
